# SDR HALA0800021

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,269 hours, 4,320 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 1605441
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM APU FAILED TO START "FAULT" LIGHT ILLUMINATED AND EICAS MSG "APU FAULT" DISPLAYED, ADD'L START ATTEMPTS UNSUCCESSFUL.  REPLACED APU IGNITER PER MM49-41-02.  OPS CK GOOD.
